# SDR DALA2020012000390

- Difficulty date: January 16, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 6,942 hours, 3,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10 ROW ABC EMERGENCY LIGHT INOP, FOUND CONNECTOR 7260VCH LOOSE, SECURED CONNECTOR. LIGHT OPS CHK NML
